


default search action
"Tail asymptotics of the waiting time and the busy period for the ..."
Bin Liu, Jinting Wang, Yiqiang Q. Zhao (2014)
- Bin Liu, Jinting Wang
, Yiqiang Q. Zhao:
Tail asymptotics of the waiting time and the busy period for the $${{\varvec{M/G/1/K}}}$$ queues with subexponential service times. Queueing Syst. Theory Appl. 76(1): 1-19 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.